Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: mood disorders/klonopin,depakote,neurontin etc....

Posted by J Meyer on July 15, 1999, at 8:32:54

In reply to Re: mood disorders/klonopin,depakote,neurontin etc...., posted by Julia on June 27, 1999, at 8:52:36

> > Going on 1 year and have never slept better in my life.
> > just make sure you can keep with the regimine cause
> > neurontin does not stay with you very long.
> I just started (two days ago) with neurontin, am Bipolar (resisting meds for years...... Klonopin, depakote, prozac etc...). This time a new shrink (M.D.) convinced me to try neurontin....too early to tell, obviously.
> Anyway, I was curious about the comment
> > neurontin does not stay with you very long.> what did you mean?
> Also, I'm eager to hear anyone else's opinions regarding this things are getting only worse and I'm feeling a bit desperate. Thanks.

I'm also interested in the effects (good and bad) of neurontin. My 15 year old daughter just started on it for bipolar. Depakote worked wonderfully for the moods, but made her vomit, especially with physical exertion. She also gets daily headaches, and from what I've read elsewhere, neurontin is diagnosed for that as well. Evertime we start a new med (7x now), my prayer is that it is the right one. Thanks for your sharing.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:J Meyer thread:1356